Journal article icon

Journal article

COMPACT 3-DIMENSIONAL EINSTEIN-WEYL STRUCTURES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/s2-45.2.341

Authors


Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
45
Issue:
2
Pages:
341-351
Publication date:
1992-04-05
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:4b2467e3-5ad4-4e76-94ad-5cb800e04a6e
Source identifiers:
26322
Local pid:
pubs:26322

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP